Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 20 ct

In stock
ITEM
11606901
$14.50 ( Was $16.50 )

Minimum order qty 1
Every 36 you order gets shipped as a pack
Print

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.

Claritin provides relief of symptoms that can be triggered by over 200 different allergens.

Claritin is an antihistamine, so it hinders the cascade triggered by allergens.

For adults and children ages 6+.

One tablet contains 10 mg of loratadine.    

INGREDIENTS: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate     

ALLERGENS: N/A

More Information
Brand Claritin
Unit Size 20 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Advil Pain Relief Tablets 24 ct The original round tablet providing safe, effective pain relief for over 25 years. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Active IngredientsActive ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug. Inactive IngredientsAcetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax. Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor. Quickview
Advil Pain Relief Tablets 24 ct

The original round tablet providing safe, effective pain relief for over 25 years.

Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.

Active Ingredients
Active ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug.

Inactive Ingredients
Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.

Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor

View Details X
AIRBORNE® Chewable Tablets - Citrus 32 ct. Airborne Original Chewable Tablets support your immune system with a crafted blend of 1,000mg of Vitamin C and 13 vitamins, minerals and herbs. The chewable formula offers convenience as you can take without water, and is Gluten Free. They come in a great-tasting Citrus flavor. Check out our Berry flavored variety too!. Quickview
AIRBORNE® Chewable Tablets - Citrus 32 ct.

Airborne Original Chewable Tablets support your immune system with a crafted blend of 1,000mg of Vitamin C and 13 vitamins, minerals and herbs. The chewable formula offers convenience as you can take without water, and is Gluten Free. They come in a great-tasting Citrus flavor. Check out our Berry flavored variety too!

View Details X
Advil Junior Strength Fever Reducer & Pain Reliever Chewable Tablets, Grape Flavor, 100mg Ibuprofen, 24 ct Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.. Quickview
Advil Junior Strength Fever Reducer & Pain Reliever Chewable Tablets, Grape Flavor, 100mg Ibuprofen, 24 ct
Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.
View Details X